Categories

Shop by category

Sudafed PE Sinus Anti-Inflammatory Pain Relief 48 TabletsSudafed PE Sinus Anti-Inflammatory Pain Relief 48 Tablets

Sudafed PE Sinus Anti-Inflammatory Pain Relief 48 Tablets

$25.99

Ingredients

Phenylephrine Hydrochloride 5mg per tablet.
Ibuprofen 200mg per tablet

General Information

Sudafed®PE Sinus + Anti-inflammatory Pain Relief has an anti-inflammatory action combined with a decongestant*. Unlike some other products, it doesn’t just mask the pain, its anti-inflammatory action works at the source of the problem, providing a powerful formula which targets the source of sinus pain and nasal congestion for up to 6 hours.

Fast relief from sinus congestion and pressure, plus headaches.
Non –Drowsy Formula.

Size: 48 Tablets

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Sudafed PE Sinus Anti-Inflammatory Pain Relief 48 Tablets”

Your email address will not be published. Required fields are marked *

What We Do?

Find Us On A Map

Contact Us

Translate »